MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM SETSCREW EXTRACTOR; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM SETSCREW EXTRACTOR; MISC ORTHO SURGICAL INSTR
Model Number 03.611.030
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: reporter is j&j employee.A product investigation was conducted.Visual inspection: it was noticed that the distal tip of the device was broken off and it was not returned.Hence the complaint can be confirmed.Yes device is broken.Dimensional inspection: proper dimensional measurement could not be preformed due to post manufacturing damage.Investigation conclusion: no definitive root cause was able to be determined as the circumstances surrounding the event are unknown.It is possible that the device encountered unintended forces (such as being dropped or damaged during sterile processing during its service life).During the investigation no unidentified product design / manufacturing issues or discrepancies were observed that may have contributed to the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.A device history record (dhr) review was conducted: part number: 03.611.030, synthes lot number: 6309043, supplier lot number: n/a, release to warehouse date: 31 mar 2010, expiration date: n/a, supplier: (b)(4).No ncrs were generated during production.Review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during a routine incoming inspection of loaner set, the set screw extractor was observed broken.There was no known hospital or patient involvement.This report is for one (1) 1.5 mm set screw extractor.This is report 1 of 1 for complaint (b)(4).

Brand Name
1.5MM SETSCREW EXTRACTOR
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9084315
Report Number2939274-2019-60684
Device Sequence Number2923840
Product Code LXH
UDI-Device Identifier10705034713830
UDI-Public(01)10705034713830
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.611.030
Device Catalogue Number03.611.030
Device Lot Number6309043
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2019
Initial Report FDA Received Date09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1